# SDR DALA1164350642

- Difficulty date: November 23, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N642DL
- Make and model: Boeing 757232
- Aircraft serial: 23996
- Aircraft time: 70,747 hours, 33,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR7 L-1 DOOR BEAR STRAP CRACKED UPPER FWD CORNER OF L-1 DOOR.  REPAIR KIT INSTALLED PER ERA497909-14 REV ORIG.  ALSO REF BOEING SB757-53-0094.
